# SDR AU010085

- Difficulty date: January 31, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Air Conditioning
- Component: Air Conditionin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FUMES IN CABIN. INVESTIGATION CONTINUING INTO CAUSE.
